MAUDE Adverse Event Report: CELSIUS MEDICAL S.L WARMTOUCH; SYSTEM, THERMAL REGULATING

CELSIUS MEDICAL S.L WARMTOUCH; SYSTEM, THERMAL REGULATING
Model Number 5016000-RC
Medical Device Problem Codes Use of Device Problem (1670); Protective Measures Problem (3015)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the unit's cursor was constantly moving and it had an overheat alarm.The failure was isolated to the device.There was no patient involvement.

Brand Name
WARMTOUCH
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
CELSIUS MEDICAL S.L
ctra. de ajalvir, km 5,200
ajalvir 28864
ES  28864
MDR Report Key9934404
Report Number2936999-2020-00259
Device Sequence Number701095
Product Code DWJ
UDI-Device Identifier10884521190672
UDI-Public10884521190672
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K123083
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5016000-RC
Device Catalogue Number5016000-RC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2020
Initial Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1